Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Unusual Bone Pain
Jul 15, 2012

I'm at my wits end. First, I will provide a little background. It's been 27 years since my diagnosis. Doing Ok over all. My last CD4 count was 503. No viral load. I've got osteoarthritis in my shoulders and hips as well as having been diagnosed with severe osteoporosis.

My hands, feet, ribs and occasional other appendages hurt very severely for just a few seconds and intermittently over a couple minutes long and then it stops. The pain level is excruciating and I can't seem to find any answers. No arthritis or any other ailment can be found. Can you please advise me as to what may be going on based on your experience or what I can do to resolve my problem. Thank you in advance. Oh yeah, if you see a guy screaming in agony at your local grocer for no apparent reason, that's me. Yes, it makes me look insane. There's absolutely no warning the severe pain is going to kick in.

Response from Dr. Henry

You dont mention key details such as which HIV medications you are taking currently and have taken in past, other conditions (ie diabetess) or medications that you are taking. Checking into muscle status/function, nerve status, joint status all would be part of the differential and would require a complete history and physical examination as well as targeted labs tests, Xrays, and other tests (ie nerve studies or muscle biopsies) depending on the findings. KH



Previous
Are yellow eyes normal?
Next
Dr Henry i read ur answer to Joey

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement